# SDR SIMA201109103

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 23,541 hours, 22,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: NAS1149F0432P
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3242 THE CREW REPORTED THE FLIGHT ATTENDANT COULD NOT OPEN THE MAIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED WASHERS BETWEEN ARM LOWER FITTING NR 1 AND FITTING NR 2 IAW ETN EM 52-013R1.  THE DOOR OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
